# SDR CA000801031

- Difficulty date: July 17, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 9,656 hours
- Engine: Lyc O320E2D
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 05510171
- Condition: Cracked
- Location: Lower Inner
- Component: Eng Mount Assy, Cont
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CRACK DISCOVERED.  SCHEDULED MAINTENANCE, MOUNT REMOVED - SENT FOR NDT - REPAIR - NDT - PAINT RE-INSTALLED.
